# SDR RAIA2009090200005

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 24,008 hours, 22,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THAT THE FLOOR EMERGENCY LIGHT STRIPS AT ROWS 12-18 INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTION AT THE LIGHT STRIP AND PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.  OPS CHECKED GOOD.
